| Model Number |
37612 |
| Medical Device Problem Codes |
Delayed Charge Time (2586); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient states recharging is taking longer and she occasionally feels a baby is kicking around her abdominal implant.Manufacturer representative (rep) did an impedance check, impedance check showed within range. patient received a letter that her battery might be outdated.A battery replacement was scheduled.Rep reports issue was resolved.Additional information was received from manufacturer representative (rep).Rep reported the cause of the recharging taking longer was unknown.Rep reports the implantable neurostimulator (ins) was replaced and the issue was resolved.Rep clarified the feeling of a baby kicking was referring to the patient thinking there was a device issue.Information was confirmed by a physician.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.